# SDR DALA2019102436133

- Difficulty date: October 22, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 61,107 hours, 22,045 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: R1 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1326913) DURING INSPECTION FOUND CRACK ON R1 DOOR CUT-OUT FWD LOWER CORNER AT PAX CABIN. CRACK ON R1 DOOR CUT-OUT FWD LOWER CORNER AT PAX CABIN WAS REPAIRED PER B737-800 SRM 53-10-15 REPAIR 7.
